Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Brauer group of a compact Hausdorff space and $n$-homogeneous $C^{\ast }$-algebras
HTML articles powered by AMS MathViewer

by Roger Howe PDF
Proc. Amer. Math. Soc. 34 (1972), 209-214 Request permission

Abstract:

The structure of all n-homogeneous ${C^\ast }$-algebras with a given compact Hausdorff space X as maximal ideal space is looked at from a cohomological standpoint. Such algebras are matrix algebra bundles over X, and by means of fibrewise tensor products, a group, $B(X)$, analogous to the Brauer group of field theory, is constructed. A partial cohomological description of this group is given. Projective representations of finite groups are used to provide examples where $B(X)$ is precisely computable and non-trivial.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05
  • Retrieve articles in all journals with MSC: 46L05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 209-214
  • MSC: Primary 46L05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0305088-7
  • MathSciNet review: 0305088